# SDR ASAA2023090444923

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,001 hours, 15,933 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISCONNECTED ON DECENT @ 11,000FT WAS UNABLE TO REINGAGE. GROUNDED - YES. ACCOMPLISHED A/T SYSTEM TEST. NO FAULTS FOUND REF AMM 22-31-00. ACCOMPLISHED A/T DFCS BITE TEST 60.04 REF AMM 22-11-00. OK FOR SERVICE.
